# SDR ASAA2013120396590

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 20,363 hours, 6,300 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM ACARS PROMPT BECAME UNAVAILABLE DURING FLIGHT.  ACFT GROUNDED. CYCLED POWER TO SATCOM SYSTEMS.  SATCOM OPS TEST GOOD IAW AMM 23-15-00-730-801.
